New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bethlaurie
New Member


Date Joined Apr 2009
Total Posts : 5
   Posted 4/30/2009 3:54 PM (GMT -7)   
I have an almost constant achy feeling as though I have the flu.  I've had this for 5 months, and do not have the flu.  I was recently hospitalized for 4 days and they discovered some abscesses and a fistula.  I am being treated with levaquin and flagyl for the infection, and will probably be going on Remicaid in the next month or so, once those are healed.
 
Does anyone else have this problem with the aches?  I take pain pills currently, but they don't work that well and I'm not in pain so much as just feel lousy.  Any suggestions would be greatly appreciated.
Diagnosed  with Crohn's Sept. 2007. 
 
Currently on Pentasa, 6MP and just started Entocort in place of Prednisone.  Looking to move to a biologic (not sure which yet) in the next month.


HM
Regular Member


Date Joined Sep 2008
Total Posts : 211
   Posted 5/1/2009 5:35 AM (GMT -7)   
I too am achy most of the time. My right side is also normally tingly....if anyone has any help in this area I would appreciate it also.

Beathlaurie...did you have other syptoms of associated with your absesses and fistula. I really don't know what that would feel like.

35/f   proud single mom of 2

Diagnosed with GERD/Acid Reflex 2002

Diagnosed with IBS 2007

Diagnosed with UC, then Crohn’s 2008

Current medications: Endcort 3mg 2X daily, Pentasa 2 500mg caps 2X daily, Prilosec 20 mg 2X daily (if needed), Probiotics, Calcuim/Mag/Vit.D. Flinstones multi with Iron and Vit. C 500mg daily


PSA
Regular Member


Date Joined Jan 2009
Total Posts : 498
   Posted 5/1/2009 9:18 AM (GMT -7)   
As your body has severe infection, you have these symptoms. Even I have it. Rather for the last 3 years, I have been having low grade fever. Have your TLC counts/blood haemotology done.
45 years Male Attorney
Diagnosed UC October 1989
 
Had two stage J Pouch Surgery Nov 2005; Take Down March 2006
Complications after surgery - Incisional Hernia and Ano Fistulas
 
"There are only two ways to live your life. One is as though nothing is a miracle. The other is as though everything is a miracle: Albert Einstein
 
"What you are aware of you are in control of; what you are not aware of is in control of you."
 


Kittikatt
Regular Member


Date Joined Jul 2004
Total Posts : 422
   Posted 5/1/2009 9:55 AM (GMT -7)   
I ache today. Not every day and not all day but some days and today is one of them.

I don't HURT, it's just an annoying ache. My skin feels like it "aches", too, if that's even possible. Maybe like weird chills, even though I don't have a fever.

I KNOW I have low iron and that causes me to be massively fatigued on many days. The aches seem to go along with that. I agree with PSA...get some blood work done particularly for hemoglobin & Iron w/TIBC Ferratin.
Diagnosed in October, 2004 at age 32 (misdiagnosed with IBS in 2002)
37/F/SC
Current Rx's: Colazal (generic), Omeprazole, Ferrous Sulfate, Librax, One-A-Day multivitamin, Probiotic, Omega-3 Fish Oil, Vitamin D, Cranberry pills
Secondary conditions: swelling ankles, extreme fatigue, mouth ulcers, joint pain
Previous/occasional Rx's: Prednisone, Flagyl, Levaquin, Xifaxan, Carafate
4/7/09: Gall bladder removal laproscopic surgery (gall stones)


bethlaurie
New Member


Date Joined Apr 2009
Total Posts : 5
   Posted 5/1/2009 10:56 AM (GMT -7)   
The abscesses and fistula resulted in actual pain, ultimately pretty severe which took me to the ER and I was admitted and then treated for that. I understand the skin ache as well. And the weird chills. I've had blood work done multiple times. I never had a fever, even with the abscesses. I'm hoping once I switch to Remicaid (that's what I'm leaning towards versus Humira or Cimzia) it will go away, but it's so frustrating to always feel lousy.
Diagnosed  with Crohn's Sept. 2007. 
 
Currently on Pentasa, 6MP and just started Entocort in place of Prednisone.  Looking to move to a biologic (not sure which yet) in the next month.


Chris D.
New Member


Date Joined May 2009
Total Posts : 1
   Posted 5/1/2009 12:29 PM (GMT -7)   
I've taken 6MP for the better part of 10 years to treat my Crohn's. It's an old drug originally designed to help people with organ transplants not reject their new organs. It's a powerful immunosuppresant. It can definitely make you feel lousy depending on how much you are taking and how much your body metabolizes. Obviously if you have Crohn's this can just make you feel plain lousy as well. My main advise is get plenty of rest, drink as much water as you can tolerate and try to eat well. I always noticed that 1 tablet of the 6MP was tolerated well but anything above that I noticed feeling crappy.

bethlaurie
New Member


Date Joined Apr 2009
Total Posts : 5
   Posted 5/1/2009 1:04 PM (GMT -7)   
Thanks Chris. I've been wondering if the 6mp was the cause. I'm hoping when I move to Remicaid I will get off all the other Crohn's meds.
Diagnosed  with Crohn's Sept. 2007. 
 
Currently on Pentasa, 6MP and just started Entocort in place of Prednisone.  Looking to move to a biologic (not sure which yet) in the next month.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:22 PM (GMT -7)
There are a total of 2,732,816 posts in 301,057 threads.
View Active Threads


Who's Online
This forum has 151209 registered members. Please welcome our newest member, Old Editor.
329 Guest(s), 19 Registered Member(s) are currently online.  Details
Wdan, Psilociraptor, JaSanne, Rikky1, Tick41, Pratoman, Lynnwood, JS44, ks1905, Ed Ski, lynn421, sam12, Red_34, Ggrlsav, Old Editor, Sue*Nash, Sissy63, Peter A, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer